# SDR SWAA2021031152468

- Difficulty date: March 1, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR BODY FAIRING AREA AT LOWER FUSELAGE / REPAIRED ACCESS PANEL 193AR BODY FAIRING AREA AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-3 REP 3 TOOL USED CALIPER PN 500-197-30 SN A18229508 DUE DATE 09-AUG-21 HOT BONDER PN HCS9200B SN 16122983 DUE DATE 16-DEC-21
